RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kulikov, Dmitrii Anatol'evich

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 14
Presentations: 1

Number of views:
This page:419
Abstract pages:1872
Full texts:644
References:298
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person59745
List of publications on Google Scholar
List of publications on ZentralBlatt
http://orcid.org/0000-0002-6307-0941

Publications in Math-Net.Ru
2018
1. A. M. Kovaleva, D. A. Kulikov, “Bifurcations of Spatially Inhomogeneous Solutions in Two Versions of the Nonlocal Erosion Equation”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 148 (2018),  66–74  mathnet  mathscinet
2. A. N. Kulikov, D. A. Kulikov, “The Kuramoto–Sivashinsky equation. A local attractor filled with unstable periodic solutions”, Model. Anal. Inform. Sist., 25:1 (2018),  92–101  mathnet  elib
3. D. A. Kulikov, “Stability and local bifurcations of the Solow model with delay”, Zhurnal SVMO, 20:2 (2018),  225–234  mathnet
4. D. A. Kulikov, A. V. Sekatskaya, “On the influence of the geometric characteristics of the region on nanorelief structure”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 28:3 (2018),  293–304  mathnet  elib
2017
5. A. N. Kulikov, D. A. Kulikov, “Local bifurcations in the periodic boundary value problem for the generalized Kuramoto–Sivashinsky equation”, Avtomat. i Telemekh., 2017, 11,  20–33  mathnet  elib; Autom. Remote Control, 78:11 (2017), 1955–1966  isi  scopus
2016
6. A. N. Kulikov, D. A. Kulikov, “Nonlocal model for the formation of ripple topography induced by ion bombardment. Nonhomogeneous nanostructures”, Matem. Mod., 28:3 (2016),  33–50  mathnet  elib
2015
7. A. M. Kovaleva, A. N. Kulikov, D. A. Kulikov, “Stability and bifurcations of undulate solutions for one functional-differential equation”, Izv. IMI UdGU, 2015, 2(46),  60–68  mathnet  elib
8. A. M. Kovaleva, D. A. Kulikov, “Single-mode and dual-mode nongomogeneous dissipative structures in the nonlocal model of erosion”, Model. Anal. Inform. Sist., 22:5 (2015),  665–681  mathnet  mathscinet  elib
2012
9. D. A. Kulikov, A. S. Rudy, “Formation of a Warped Nanomodular Surface Under Ion Bombardment. A Nanoscale Model of Surface Erosion”, Model. Anal. Inform. Sist., 19:5 (2012),  40–49  mathnet
10. A. N. Kulikov, D. A. Kulikov, “Formation of wavy nanostructures on the surface of flat substrates by ion bombardment”, Zh. Vychisl. Mat. Mat. Fiz., 52:5 (2012),  930–945  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 52:4 (2012), 800–814  isi  elib  scopus
2011
11. A. N. Kulikov, D. A. Kulikov, A. S. Rudyi, “Bifurcation of the nanostructures induced by ion bombardment”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2011, 4,  86–99  mathnet
2009
12. A. N. Kulikov, D. A. Kulikov, “After critical and precritical bifurcations of progressive wave in a generalized Ginzburg–Landau equation”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2009, 4,  71–78  mathnet
2008
13. D. A. Kulikov, “Bifurcations of homogeneous cycle of generalized cubic Shrodinger equation in the triangle”, Model. Anal. Inform. Sist., 15:2 (2008),  50–54  mathnet
14. A. N. Kulikov, D. A. Kulikov, “Bifurcation of autowaves of generalized cubic Schrödinger equation with three independent variables”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2008, 3,  23–34  mathnet

Presentations in Math-Net.Ru
1. Local bifurcations in the periodic boundary value problem for the Kuramoto-Sivashinsky equation
A. N. Kulikov, D. A. Kulikov
International Conference on Differential Equations and Dynamical Systems
July 8, 2014 16:10

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019